پژوهش های آماری ایران-Journal of Statistical Research of Iran, Volume (12), No (2), Year (2016-1) , Pages (179-204)

Title : ( Bayesian Two-sample Prediction with Progressively Censored Data for Generalized Exponential Distribution Under Symmetric and Asymmetric Loss Functions )

Authors: Somayeh Ghafouri , Arezou Habibirad , Mahdi Doostparast ,

Citation: BibTeX | EndNote

Statistical prediction analysis plays an important role in a wide range of fields. Examples include engineering systems, design of experiments, etc. In this paper, based on progressively Type-II right censored data, Bayesian two-sample point and interval predictors are developed under both informative and non-informative priors. By assuming a generalized exponential model, prediction bounds as well as Bayes point predictors are obtained under the squared error loss (SEL) and the Linear-Exponential (LINEX) loss functions for the order statistic in a future progressively Type-II censored sample with an arbitrary progressive censoring scheme. The derived results may be used for prediction of total time on test in lifetime experiments. In addition to numerical method, Gibbs sampling procedure (as Markov Chain Monte Carlo method) are used to assess approximate prediction bounds and Bayes point predictors under the SEL and LINEX loss functions. The performance of the proposed prediction procedures are also demonstrated via a Monte Carlo simulation study and an illustrative example, for each method.

Keywords

Bayesian prediction; generalized exponential model; gibbs sampling; LINEX loss function; Markov Chain Monte Carlo; progressive
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1058426,
author = {Ghafouri, Somayeh and Habibirad, Arezou and Doostparast, Mahdi},
title = {Bayesian Two-sample Prediction with Progressively Censored Data for Generalized Exponential Distribution Under Symmetric and Asymmetric Loss Functions},
journal = {پژوهش های آماری ایران-Journal of Statistical Research of Iran},
year = {2016},
volume = {12},
number = {2},
month = {January},
issn = {1735-1294},
pages = {179--204},
numpages = {25},
keywords = {Bayesian prediction; generalized exponential model; gibbs sampling; LINEX loss function; Markov Chain Monte Carlo; progressive type-II},
}

[Download]

%0 Journal Article
%T Bayesian Two-sample Prediction with Progressively Censored Data for Generalized Exponential Distribution Under Symmetric and Asymmetric Loss Functions
%A Ghafouri, Somayeh
%A Habibirad, Arezou
%A Doostparast, Mahdi
%J پژوهش های آماری ایران-Journal of Statistical Research of Iran
%@ 1735-1294
%D 2016

[Download]